Answering an open question in fuzzy metric spaces

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

6 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)188-191
Journal / PublicationFuzzy Sets and Systems
Online published16 Dec 2019
Publication statusPublished - 1 Jul 2020


This paper answers affirmatively a problem posted by Gregori et al. in 2012, proving that, the parametric distance involved in a stationary fuzzy metric space is uniformly continuous.

Research Area(s)

  • Fuzzy metric space, R-uniform continuity